MathSciNet Relay Station
MathSciNet bibliographic data
MR2645396 93E15 (60J27 93B36 93D09)
Zhao, Xudong; Zeng, Qingshuang New robust delay-dependent stability and $H\sb \infty$ analysis for uncertain Markovian jump systems with time-varying delays. J. Franklin Inst. 347 (2010), no. 5, 863–874.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement